In this article, we develop the distributed order fractional hybrid differential equations (DOFHDEs) with linear perturbations involving the fractional Riemann-Liouville derivative of order with respect to a nonnegative density function. Furthermore, an existence theorem for the fractional hybrid differential equations of distributed order is proved under the mixed -Lipschitz and Caratheodory conditions. Some basic fractional differential inequalities of distributed order are utilized to prove the existence of extremal solutions and comparison principle
Noroozi, H. and Ansari, A. (2014). Basic results on distributed order fractional hybrid differential equations with linear perturbations. Journal of Mathematical Modeling, 2(1), 55-73.
MLA
Noroozi, H. , and Ansari, A. . "Basic results on distributed order fractional hybrid differential equations with linear perturbations", Journal of Mathematical Modeling, 2, 1, 2014, 55-73.
HARVARD
Noroozi, H., Ansari, A. (2014). 'Basic results on distributed order fractional hybrid differential equations with linear perturbations', Journal of Mathematical Modeling, 2(1), pp. 55-73.
CHICAGO
H. Noroozi and A. Ansari, "Basic results on distributed order fractional hybrid differential equations with linear perturbations," Journal of Mathematical Modeling, 2 1 (2014): 55-73,
VANCOUVER
Noroozi, H., Ansari, A. Basic results on distributed order fractional hybrid differential equations with linear perturbations. Journal of Mathematical Modeling, 2014; 2(1): 55-73.